MathSciNet Relay Station
MathSciNet bibliographic data
MR1274125 (95c:17015) 17B10
Penkov, Ivan; Serganova, Vera Generic irreducible representations of finite-dimensional Lie superalgebras. Internat. J. Math. 5 (1994), no. 3, 389–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement